I broke one of my cardinal rules yesterday and was judgmental. Vocally. Feel bad about that. 🙁
I also just plain old feel bad. This round of chemo has sent my body into a pit of uhg. I just can’t seem to get bounced back. One of things I have heard quite a few times, and now I know I am not alone in this, is from a nurse or doctor. I will say I am having this reaction to the chemo and they will say, Oh, that’s not a side effect. That’s wrong. Every persons body reacts differently and maybe something isn’t a “common” side effect but if you go read the studies you’ll find it, or something similar is known to occur. This got me thinking of all of the different side effects I’ve had from the three different chemo meds I have had. This is my list starting from the top.
Hair thinning, hair loss. Ringing ears, ear aches. Yellow eyes. Bad skin, dry, saggy, feels nasty. Bad sinuses – this one deserves extra explanation because my sinuses have gone absolutely crazy. I go from all dried up to floods of mucus, then huge amounts of blood way up in my sinuses. Sneezing. Then is all clears up again. Teeth hurt, sores in your mouth. Tingly lips & tongue. Very altered taste buds, or no ability to taste. Sore throat. Raw throat. Changed voice. Trouble swallowing, feels like there is a golf ball in my throat. Sore neck. Headache. A complete inability to focus your mind. Even television is too much effort and you just stare at the ceiling.
Fainting. Fatigue. No control over your body temperature. Randomly burning up then shivering with the cold.
Lungs hurt. Tight. coughing. Hard to breath.
Heart races, blood pressure sky-rockets then plummets.
Digestion – I don’t even know where to start here. Everything that can go wrong, may go wrong, and all extremes. At one time or another everything has broken. Heartburn, nausea, vomiting (that’s new for today) loud stomach noises, diarrhea, constipation, floods of bile and acid, hungry all the time, no appetite.
Swollen hands, swollen legs, swollen feet. Sudden loss of swelling and now prune skin! Loss of feeling in hands and feet. Neuropathy, which is the opposite of loss of feeling. Weird Nail growth, changing colors, changing thickness. Grows fast, stops growing.
An all over yellow color. My feet frequently look like I have been doing a pedi with mustard.
Those are all of the symptoms I can think of that I have experienced in the last six months. Not all of them at once thank goodness. but seriously, if someone says – my eye is twitching from the chemo (I just remember eye twitching – it’s been doing it since friday) just assume they know what they’re talking about and it really is a side effect.
There! Now I feel better for saying it all. Well, that’s not true. My fingernails hurt from typing it all. Craziness.
I had my 2nd Follow up CT Scan today. We’ll find out next week what the tumors are doing. More chemo, no more chemo? Radiation?
Cleaned the oven so my goal of accomplishing at least one thing a day is complete.. Just going to read for the rest of the day I think. Tomorrow I think I will cook! Hopefully Vegetarian Salisbury steaks and mashed potatoes.